Views 2,725
Citations 0
Clinical Trials Update
January 22/29, 2014

Resuming Warfarin After GI Bleeding Leads to Better Outcomes

Author Affiliations

Copyright 2014 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.

JAMA. 2014;311(4):349. doi:10.1001/jama.2014.61

Patients with nonvalvular atrial fibrillation (AF) who resumed taking warfarin after major gastrointestinal bleeding (GIB)—a complication that occurs in 5% to 15% of people taking long-term anticoagulation—had a lower risk of thromboembolism and mortality but no greater incidence of recurrent GIB, reported authors of a retrospective cohort study of patients enrolled at one anticoagulation clinic (Qureshi W et al. Am J Cardiol. doi:10.1016/j.amjcard.2013.10.044 [published online November 25, 2013]).

First Page Preview View Large
First page PDF preview
First page PDF preview